# SDR A6WA200340119

- Difficulty date: August 13, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FOUND STAB TRIM YELLOW CAUTION MESSAGE WOULD NOT RESET FOR QRH.  MACH TRIM YELLOW CAUTION MESSAGE WOULD NOT RESET PER QRH.  (M)
